Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 340, NWS Little Rock, AR

April 27, 2011Arkansas County, Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 27, 2011, 8:15 AM CDT for Arkansas County, Desha County, Drew County, Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 8:15 AM CDT (13:15 UTC)
Expired
Apr 27, 2011, 8:45 AM CDT
In force
30 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 4:53 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 1.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS54 KLZK 271315
SVRLZK
ARC001-041-043-271345-
/O.NEW.KLZK.SV.W.0340.110427T1315Z-110427T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
  NORTHEASTERN DREW COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 845 AM CDT

* AT 811 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF GILLETT TO
  NEAR BACK GATE TO 3 MILES NORTHEAST OF OMEGA TO 3 MILES WEST OF
  WINCHESTER...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITE RIVER NWR...    YANCOPIN...           WINCHESTER...
  WATSON...             TRUSTEN HOLDER WMA... STIMSON...
  SNOW LAKE...          OMEGA...              MORGAN PT REC AREA...
  MERRISACH LAKE...     LORAYS...             LACONIA...
  KELSO...              GILLETT...            BACK GATE...
  YUKON...              WEBER...              PICKENS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE EXHIBITED SOME ROTATION. TORNADOES CAN DEVELOP 
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

&&

LAT...LON 3404 9088 3402 9096 3396 9097 3400 9108
      3394 9101 3388 9105 3383 9105 3372 9157
      3384 9149 3400 9145 3401 9140 3403 9144
      3411 9144 3426 9105 3413 9107 3413 9094
      3410 9086
TIME...MOT...LOC 1316Z 245DEG 49KT 3406 9134 3398 9134
          3388 9138 3380 9144

$$

64

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:46 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 27, 6:46 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 AM CDT WED APR 27 2011

.AVIATION...
SURFACE LOW PRESSURE CONTINUES IN SOUTHWEST ARKANSAS THIS MORNING.
THIS WILL MOVE SLOWLY EASTWARD THROUGH THE DAY. PRECIPITATION WILL
NOT END UNTIL THIS LOW MOVES EAST OF THE STATE. THUNDERSTORM
CHANCES WILL CONTINUE THROUGH MUCH OF THE DAY OVER THE AREA. THE
SURFACE LOW SHOULD GET A PUSH FROM THE UPPER LOW LATE THIS
AFTERNOON AS IT ROTATES THROUGH THE AREA. GUSTY NORTHWEST WINDS
WILL ALSO DEVELOP DURING THE DAY TODAY. IFR AND MVFR CONDITIONS
ARE EXPECTED. CLEARING WILL TAKE PLACE OVERNIGHT AS DRIER AIR
MOVES IN BEHIND THE UPPER LOW.

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT WED APR 27 2011/

SHORT TERM...TODAY THROUGH SUNDAY NIGHT

STRONG CONVECTION NOW WELL EAST OF THE AREA...MAINLY ACROSS
CENTRAL MISSISSIPPI EARLY THIS MORNING. WATER VAPOR IMAGERY SHOWS
ONE FINAL UPPER LEVEL IMPULSE HEADED TOWARDS ARKANSAS. THIS WILL
FINALLY SHIFT EAST OF THE AREA BY THIS AFTERNOON...TAKING THE
UPPER AND MID LEVEL TROUGH AXIS WITH IT AND FINALLY ENDING THE
PRECIP CHANCES ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE
WEEK. BEFORE THAT HAPPENS HOWEVER...SOME SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. THE NOSE
OF A +100KT JET STREAK WILL MOVE OVER THE SOUTHERN HALF OF
ARKANSAS THIS MORNING...COINCIDENT WITH FAIRLY STEEP MID LEVEL
LAPSE RATES AND SOME ELEVATED INSTABILITY. INFRARED SATELLITE
AND REGIONAL RADAR IMAGERY SHOW SOME PATCHY CONVECTION FORMING
OVER SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS ALREADY...AND HIGH-RES
MODELS SHOW THIS TREND CONTINUING AS IT MOVES INTO/TOWARDS
ARKANSAS. CONVECTION WILL BE ELEVATED THOUGH AND THE MAIN THREAT
WILL BE HAIL.

AFTER THIS UPPER SYSTEM CLEARS THE AREA THIS AFTERNOON...PRECIP
CHANCES WILL BE NON-EXISTENT THROUGH THE END OF THE WEEK AS MID
AND UPPER LEVEL RIDGING MOVES INTO THE REGION. TEMPS WILL HOLD IN
THE MID TO UPPER 70S THURSDAY THROUGH SATURDAY...WITH SLIGHTLY
COOLER WEST TO NORTHWEST SURFACE WINDS OVER THE FORECAST AREA.
ANOTHER DEEP UPPER LEVEL TROUGH WILL DIG OUT OVER THE
INTERMOUNTAIN WEST BY SATURDAY. ANOTHER FRONT WILL PUSH INTO THE
STATE ON SUNDAY AND SUNDAY NIGHT FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS...THOUGH NOT LIKELY TO RIVAL ANYTHING THE STATE HAS
SEEN OVER THE PAST FEW DAYS.

LONG TERM...SUNDAY THROUGH SUNDAY

STORM SYS WL BE DEPARTING TO THE E OF AR AT THE START OF THE PD.
SOME LINGERING PRECIP WL BE NOTED OVR ERN AR MON MRNG...BUT WL
QUICKLY SHIFT OUR OF THE AREA AS HIGH PRES BLDS INTO THE REGION.
HIGH PRES WL BRING DRIER AND COOLER CONDS TO THE REGION TO START THE
NEW WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     66  45  73  49 /  60  20   0   0
CAMDEN AR         75  48  76  50 /  50  10   0   0
HARRISON AR       57  42  71  48 /  60  10   0   0
HOT SPRINGS AR    70  46  75  50 /  60  10   0   0
LITTLE ROCK   AR  71  47  75  51 /  60  10   0   0
MONTICELLO AR     77  49  76  52 /  50  10   0   0
MOUNT IDA AR      67  45  74  49 /  60  10   0   0
MOUNTAIN HOME AR  59  43  72  47 /  60  10   0   0
NEWPORT AR        69  46  73  50 /  60  20   0   0
PINE BLUFF AR     75  48  75  52 /  50  10   0   0
RUSSELLVILLE AR   64  44  73  49 /  60  10   0   0
SEARCY AR         69  46  73  50 /  60  20   0   0
STUTTGART AR      73  48  74  52 /  60  10   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

AVIATION...51
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED APR 27 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
ARKANSAS TODAY AS ANOTHER LOW PRESSURE SYSTEM PASSES EASTWARD
THROUGH THE AREA. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MAINLY
OVER PARTS OF CENTRAL AND SOUTHEAST ARKANSAS...GENERALLY SOUTHEAST
OF LINE FROM BATESVILLE...TO DANVILLE TO MOUNT IDA. DAMAGING WINDS
AND LARGE HAIL WILL BE THE MAIN CONCERNS...ALTHOUGH ISOLATED
TORNADOES CANNOT BE RULED OUT.

THE THREAT FOR FLASH FLOODING WILL CONTINUE THROUGHOUT THE MORNING
HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY OVER
MUCH OF ARKANSAS. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WILL
BE POSSIBLE. WITH THE GROUND ALREADY WELL SATURATED...ANY ADDITIONAL
RAINFALL WILL ONLY INCREASE THE THREAT FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RIVER FLOODING WILL REMAIN A CONCERN HEADING INTO NEXT WEEK. THE
BLACK AND UPPER WHITE RIVERS ARE EXPECTED TO CREST IN THE NEXT DAY
OR TWO...WITH THE OUACHITA AND LOWER WHITE RIVER CONTINUING TO RISE
BEFORE CRESTING SOMETIME EARLY NEXT WEEK.

MEANWHILE...ANOTHER STORM SYSTEM WITH BRING AN ADDITIONAL ROUND OF
SHOWERS AND THUNDERSTORMS TO THE NATURAL STATE LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Special weather statement, Apr 27, 4:39 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
439 AM CDT WED APR 27 2011

ARZ045-046-056-057-271025-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-
439 AM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN
LONOKE...NORTHWESTERN ARKANSAS AND CENTRAL JEFFERSON COUNTIES UNTIL
530 AM CDT...

AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MIDLAND LAKE...OR NEAR PINE BLUFF...MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          PINE BLUFF...         WARBRITTON...
  WABBASEKA...          RICHARDSON...         MADDING...
  LAKE PINE BLUFF...    HUMPHREY...           COTTONDALE...
  BRUMMITT...           BAYOU METO STATE GAME AREA...
  ALTHEIMER...          WATSON CHAPEL...      ROB ROY...
  PINEBERGEN...         NOBLE LAKE...         LODGE CORNER...
  LADD...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3460 9162 3433 9135 3407 9202 3422 9214
TIME...MOT...LOC 0939Z 236DEG 45KT 3420 9199

44
Special weather statement, Apr 27, 5:34 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 AM CDT WED APR 27 2011

ARZ043>046-055-056-271120-
GRANT AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-PULASKI AR-SALINE AR-
534 AM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PRAIRIE...LONOKE...
SOUTHEASTERN PULASKI...EXTREME SOUTHEASTERN SALINE...EXTREME
NORTHEASTERN GRANT AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 615 AM
CDT...

AT 534 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF BREDLOW CORNER...OR 17 MILES
SOUTHEAST OF DWNTWN LITTLE ROCK...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LONOKE...             HAZEN...              TOLTEC MOUNDS SP...
  SISEMORE...           SCOTT...              REDFIELD...
  PRAIRIE CENTER...     PARKERS CORNER...     METO...
  MCCREANOR...          KEO...                HENSLEY ISLAND...
  ESTES...              ENGLAND...            CARLISLE...
  BARRETTSVILLE...      WRIGHT...             WOODSON...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 168 AND 191.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 11 AND 19.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3500 9181 3474 9151 3437 9209 3452 9231
TIME...MOT...LOC 1034Z 226DEG 44KT 3453 9208

44
Special weather statement, Apr 27, 7:23 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
723 AM CDT WED APR 27 2011

ARZ033-034-045-046-271255-
LONOKE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
723 AM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...SOUTHWESTERN
WOODRUFF...NORTHERN PRAIRIE AND NORTHEASTERN LONOKE COUNTIES UNTIL
800 AM CDT...

AT 723 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS
STORM WAS NEAR WATTENSAW...OR 8 MILES NORTHEAST OF LONOKE...MOVING
NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  THURMAN...            SISEMORE...           PRYOR...
  GEORGETOWN...         DES ARC...            BARRETTSVILLE...
  WOODLAWN...           JASMINE...            HICKORY PLAINS...
  HAYLEY...             FAIRVIEW...           BUTLERVILLE...
  WHEATON LAKE...       WATTENSAW...          WATERPROOF...
  TAYLOR SLOUGH...      REDMAN LAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 176 AND 181.

LAT...LON 3520 9153 3503 9136 3476 9183 3491 9197
TIME...MOT...LOC 1223Z 232DEG 50KT 3490 9181

64
Local storm report, Apr 27, 8:07 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     FUNNEL CLOUD     7 N MONTICELLO          33.73N 91.79W
04/27/2011                   DREW               AR   LAW ENFORCEMENT

            A FUNNEL CLOUD WAS REPORTED ALONG HIGHWAY 83 JUST SOUTH
            OF HIGHWAY 54 NORTHEAST OF LAKE MONTICELLO.

&&

51

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Scott and 1 more43 min
Apr 26, 7:04 PM CDTTornado WarningLZKIndependence, Jackson, Johnson, Logan, Pope, White and 1 more41 min
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy and 1 more47 min
Apr 26, 7:13 PM CDTTornado WarningLZKClark, Dallas, Hot Spring13 min
Apr 26, 7:18 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson27 min
Apr 26, 7:19 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson20 min
Apr 26, 7:23 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski52 min
Apr 26, 7:25 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, White50 min
Apr 26, 7:29 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp, Stone46 min
Apr 26, 7:38 PM CDTTornado WarningLZKArkansas, Jefferson28 min
Apr 26, 7:39 PM CDTTornado WarningLZKMontgomery, Pike, Polk36 min
Apr 26, 7:44 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline46 min
Apr 26, 7:45 PM CDTTornado WarningLZKConway, Logan, Pope, Yell45 min
Apr 26, 7:50 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Cleburne, Conway, Izard, Marion and 4 more55 min
Apr 26, 7:56 PM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more3 hr
Apr 26, 7:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell49 min
Apr 26, 7:59 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell46 min
Apr 26, 8:02 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more3 hr
Apr 26, 8:05 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie40 min
Apr 26, 8:09 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff66 min
Apr 26, 8:11 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita49 min
Apr 26, 8:14 PM CDTFlash Flood WarningLZKBaxter, Conway, Izard, Marion, Newton, Pope and 3 more3 hr
Apr 26, 8:17 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk28 min
Apr 26, 8:19 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren23 min
Apr 26, 8:24 PM CDTSpecial Weather StatementLZKBaxter31 min
Apr 26, 8:33 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more57 min
Apr 26, 8:33 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie57 min
Apr 26, 8:36 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more38 min
Apr 26, 8:42 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more3 hr
Apr 26, 8:46 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more3 hr
Apr 26, 8:47 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Pulaski43 min
Apr 26, 9:17 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline43 min
Apr 26, 9:21 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White28 min
Apr 26, 9:27 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp33 min
Apr 26, 9:43 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more47 min
Apr 26, 9:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White39 min
Apr 26, 9:58 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike47 min
Apr 26, 10:57 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln48 min
Apr 26, 11:00 PM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 17 more6 hr
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe42 min
Apr 26, 11:29 PM CDTTornado WarningLZKDesha, Drew31 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew48 min
Apr 27, 12:00 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe30 min
Apr 27, 1:19 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita45 hr
Apr 27, 4:39 AM CDTSpecial Weather StatementLZKJefferson46 min
Apr 27, 5:00 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita45 min
Apr 27, 5:10 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 7 more3 hr
Apr 27, 5:29 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff28 min
Apr 27, 5:34 AM CDTSpecial Weather StatementLZKLonoke46 min
Apr 27, 5:43 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln62 min
Apr 27, 5:47 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita43 min
Apr 27, 6:05 AM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline40 min
Apr 27, 6:12 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln48 min
Apr 27, 6:30 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita45 min
Apr 27, 6:38 AM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline37 min
Apr 27, 6:41 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more49 min
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln45 min
Apr 27, 6:55 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski35 min
Apr 27, 7:05 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln40 min
Apr 27, 7:23 AM CDTSpecial Weather StatementLZKPrairie32 min
Apr 27, 7:28 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more47 min
Apr 27, 7:44 AM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln46 min
Apr 27, 7:51 AM CDTFlash Flood WarningLZKArkansas, Bradley, Desha, Drew, Jefferson, Lincoln2 hr
Apr 27, 9:02 AM CDTSpecial Weather StatementLZKArkansas43 min
Apr 27, 9:02 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan28 min
Apr 27, 9:05 AM CDTSpecial Weather StatementLZKDesha, Drew45 min
Apr 27, 9:31 AM CDTSevere Thunderstorm WarningLZKJohnson29 min
Apr 27, 9:55 AM CDTSpecial Weather StatementLZKMonroe30 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope, Scott, Searcy and 1 more52 min
Apr 27, 10:11 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more9 hr
Apr 27, 10:29 AM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy31 min
Apr 27, 10:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more2 hr
Apr 27, 10:59 AM CDTAreal Flood WarningLZKBaxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more5 hr
Apr 27, 11:02 AM CDTSpecial Weather StatementLZKSearcy43 min
Apr 27, 11:20 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone25 min
Apr 27, 11:24 AM CDTSpecial Weather StatementLZKDesha, Drew46 min
Apr 27, 11:36 AM CDTSevere Thunderstorm WarningLZKDesha24 min
Apr 27, 11:40 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone50 min
Apr 27, 11:44 AM CDTSpecial Weather StatementLZKIndependence, Sharp46 min
Apr 27, 11:49 AM CDTSpecial Weather StatementLZKVan Buren46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.